# SDR 2023FA0000467

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: General aviation
- Aircraft: N17HZ
- Make and model: Cessna 172M
- Aircraft serial: 17266345
- Aircraft time: 16,980 hours
- Engine: Lyc O320D2J
- Engine time: 2,089 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rocker
- Part number: 15F288351017F193
- Part serial: NA
- Condition: Damaged
- Location: Valve Train
- Part time: 2,089 hours
- Component: Engine, Lyc, O320D2J
- Component part number: HENPLRT10603
- Stage of operation: IN
- How discovered: V
- Nature of condition: P, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

LYCOMING FACTORY REBUILT O-320-D2J, TSN / TT: 2089.1. DURING ROUTINE MX, LYCOMING SB388C (EXHAUST VALVE GUIDE INSPECTION) FOUND 6EA VALVE PUSH RODS P/N 15F28835-10, 6EA ROCKERS P/N 17F19357 & 1EA TAPPET SOCKET P/N 15B21319  TO HAVE MECHANICAL DAMAGE (HEAVY SCUFF-SCORING)
